4 days Birding + Trekking (Sierra Nevada de Santa Marta)

  • Facebook
  • Twitter

In this wonderful journey we will be completely connected with nature, contemplate the cloud forest, contemplate the birds, taste typical foods, know the plantations and the coffee process. birding while we walk 4 days through much of the unknown Sierra Nevada de Santa Marta.

Finding dozens of endemic, migratory and resident birds along the way

 Santa Marta Woodstar, Santa Marta Mountain Tanager, White-tailed Starfrontlet, Santa Marta & White-lored Warbler, Yellow-crowned Whitestart, Rusty-headed Spinetail, Santa Marta Blossomcrown, Santa Marta Antpitta, Santa Marta Screech Owl, Santa Marta, & Brown-rumped Tapaculo, and many more birds you could see in our wonderful tour. With your visit you’ll help the local communities who are working to get better our country thanks to the tourism

 

12 k birding and walking

 

6.30 – 7.00 am. we pick up ypu at the hotel.

7.30 am. The tour starts 30 minutes until Minca To take breakfast  

8:00 am. Breakfast at the restaurant.

8.30 am. We continue in 4×4 to the Punta Brava station.

9.30 – 10.00 am. We start the walk go down by mountain.

12:00 p.m. Information about the Wiwa culture on the outskirts of the Wimake village.

12.30 pm. snack time (fruits and sandwiches).

1.00 pm. We continue a journey of 3 hours to the hostel Los Jaguares.

4.00 p.m. lunch and rest.

8:00 p.m. dinner and campfire.

HOSTAL LOS JAGUARES – HOSTAL PALACIO DE LAS 5K

 

6.30 am. wake up to enjoy the sunrise and the view  taking a organic coffe.

7.00. A.M. take breakfast.

7.30 am. we prepare the backpacks for the journey.

8.00.am.We start hiking on the rise.

9.30.am. income with a lot of respect to ÑYMEJAN sacred place and ancestral communities.

10.00 am. snacks (fruits and sandwiches).

10.30 am. We continue going up to the hostel the Palace of the Clouds.

1.00 – 1.30 pm. lunch and rest.

4.30 pm. Organic garden activity if the weather permits.

7.30 pm. Dinner

 

Hostal palacio de las nubs- Hostal la Esperanza

  

5. 30 a.m. We start the day very early, drinking coffee. Enjoying the sunrise and having breakfast.

6. 30 am: we begin the trek along the path of the puma.

8.00 am: we enjoy the viewpoint of the bromeliad sanctuary.

8.30 am: we keep going down 1 hour.

9.30 am: snacks(fruit and sandwiches).

10.00 am: continue on a climb of approximately 1 hour to the point of view of Pecarí.

11-11. 30 am: continuous descent where we can enjoy the forest and the birds of the place.

12.30 h: Mirador la Esperanza.

1.00 pm: Lunch at the Hostal La Esperanza.

3.00 pm: coffee with doña Rosalba our hostess and we’ll meet her family history.

7.30 pm: dinner

HOSTAL ESPERANZA -BONDA- SANTA MARTA 5 k

 

6:30 a.m. Take a coffee or tea if you prefer.

7.00 am. breakfast

7.30.am.the backpacks are prepared to start hiking.

8:00 am. We started hiking 30 minutes in climb.

8.30 am. Lookout Hope.

9.30 am. We continue downhill 2 hours to the station where the 4×4 awaits us.

12:00 p.m. We eat fruits and snacks, we continue to the liza village where we will take lunch.

1.30 pm. lunch.

2.00 pm. bath in the river la liza.

3.00 p.m. ancestral hiztoria in the stone of DONAMA.

3.30 pm. We continue 1 hour to the hotel in Santa Marta.

 

  • more than 150 bird sp
  • Bird guide
  • Travel insurance
  • Ground Transportation From your hotel to the hotspot and once finished the tour back to the hotel
  • life-changing experience in one week you can shared with local comunities who work for conservation of birds.
  • Lodging accommodations accommodation in a Rural Hostal(basic).
  • Daily meals Three delicious gourmet meals daily – drinking water, coffee, tea, fresh juices.
  • Alcoholic beverages
  • Tips
  • Laundry services
  • Facebook
  • Twitter